# SDR ASAA2022011437182

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 68,604 hours, 27,497 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE L1 DOOR IS HEAVY TO OPEN AND CLOSE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 52-10 TASK 807 FOR ENTRY DOOR CANNOT BE OPENED OR CLOSED EASILY. NO DEFECTS NOTED. LUBRICATED L1 DOOR AND ACCOMPLISHED FWD ENTRY DOOR SYSTEM TEST REF B737-900 AMM 52-11-00. CYCLED THE L1 DOOR MULTIPULE TIMES, NO DEFECTS NOTED.
